PARAGIS 650MG TABLET

(strip of 10 tablets)

Aigis Biotec

Composition: Paracetamol 650mg

strip

Rs.17.64 Rs.18.00 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paragis 650mg Tablet is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paragis 650mg tablet is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ACETO 650MG TABLET

(strip of 10 tablets)

Shield Health Care Pvt Ltd

Rs.20.00 pay 11.11% more

AXMOL 650MG TABLET

(strip of 10 tablets)

Axter Pharmaceuticals Pvt Ltd

Rs.22.00 pay 22.22% more

BACTPAR 650MG TABLET

(strip of 10 tablets)

Bactolac Formulations Pvt Ltd

Rs.8.50 save 52.78% more

BECKET 650MG TABLET

(strip of 10 tablets)

Apace Life Sciences Pvt Ltd

Rs.18.00 same price
50 Substitutes View All